# SDR ABXR200908210002

- Difficulty date: August 21, 2009
- Submitted: August 21, 2009
- Operation: Air carrier
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N899AA
- Make and model: Boeing 727223
- Aircraft serial: 22015
- Aircraft time: 61,508 hours, 34,073 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: AE727104211
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE ACCOMPLISHMENT OF A ROUTINE VISUAL AND EDDY CURRENT OF THE CARGO DOOR FLOOR STRUCTURE, THE FLOORBEAM SPLICE PLATE WAS FOUND CRACKED.  THE SPLICE PLATE WAS REMOVED AND REPLACED.  ITEM WAS RETURNED TO SERVICE.
